Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010, Article ID 162371, 11 pages
http://dx.doi.org/10.1155/2010/162371
Research Article

Generalized Hyers-Ulam-Rassias Theorem in Menger Probabilistic Normed Spaces

1Department of Mathematics, Semnan University, P.O. Box 35195-363, Semnan, Iran
2Department of Mathematics, Iran University of Science and Technology, Narmak, Tehran, Iran

Received 24 September 2009; Accepted 22 January 2010

Academic Editor: Yong Zhou

Copyright © 2010 M. Eshaghi Gordji et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Menger, “Statistical metrics,” Proceedings of the National Academy of Sciences of the United States of America, vol. 28, pp. 535–537, 1942. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. B. Schweizer and A. Sklar, Probabilistic Metric Spaces, North-Holland Series in Probability and Applied Mathematics, North-Holland, New York, NY, USA, 1983. View at MathSciNet
  3. B. Schweizer and A. Sklar, “Statistical metric spaces,” Pacific Journal of Mathematics, vol. 10, pp. 313–334, 1960. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. N. Šerstnev, “On the motion of a random normed space,” Doklady Akademii Nauk SSSR, vol. 149, no. 2, pp. 280–283, 1963, English translation in Soviet Mathematics. Doklady, vol. 4, pp. 388–390, 1963. View at Google Scholar
  5. C. Alsina, B. Schweizer, and A. Sklar, “On the definition of a probabilistic normed space,” Aequationes Mathematicae, vol. 46, no. 1-2, pp. 91–98, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. C. Alsina, B. Schweizer, and A. Sklar, “Continuity properties of probabilistic norms,” Journal of Mathematical Analysis and Applications, vol. 208, no. 2, pp. 446–452, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. M. Ulam, Problems in Modern Mathematics, Science editions, John Wiley & Sons, New York, NY, USA, 1964, chapter VI, some questions in Analysis. View at Zentralblatt MATH · View at MathSciNet
  8. D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. T. Aoki, “On the stability of the linear transformation in Banach spaces,” Journal of the Mathematical Society of Japan, vol. 2, pp. 64–66, 1950. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Th. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. P. Găvruţa, “A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings,” Journal of Mathematical Analysis and Applications, vol. 184, no. 3, pp. 431–436, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. C. Baak and M. S. Moslehian, “On the stability of J-homomorphisms,” Nonlinear Analysis: Theory, Methods & Applications, vol. 63, no. 1, pp. 42–48, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. Czerwik, Functional Equations and Inequalities in Several Variables, World Scientific, River Edge, NJ, USA, 2002. View at MathSciNet
  14. R. Farrokhzad and S. A. R. Hosseinioun, “Perturbations of Jordan higher derivations in Banach ternary algebras: an alternative fixed point approach,” International Journal of Nonlinear Analysis and Applications, vol. 1, no. 1, pp. 42–53, 2010. View at Google Scholar
  15. N. Ghobadipour and C. Park, “Cubic-quartic functional equations in fuzzy normed spaces,” International Journal of Nonlinear Analysis and Applications, vol. 1, no. 1, pp. 12–21, 2010. View at Google Scholar
  16. D. H. Hyers, G. Isac, and Th. M. Rassias, Stability of Functional Equations in Several Variables, vol. 34 of Progress in Nonlinear Differential Equations and Their Applications, Birkhäuser, Boston, Mass, USA, 1998. View at MathSciNet
  17. S.-M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Mathematical Analysis, Hadronic Press, Palm Harbor, Fla, USA, 2001. View at MathSciNet
  18. H. Khodaei and Th. M. Rassias, “Approximately generalized additive functions in several variables,” International Journal of Nonlinear Analysis and Applications, vol. 1, no. 1, pp. 22–41, 2010. View at Google Scholar
  19. M. Eshaghi Gordji and M. B. Savadkouhi, “Stability of mixed type cubic and quartic functional equations in random normed spaces,” Journal of Inequalities and Applications, vol. 2009, Article ID 527462, 9 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. M. Eshaghi Gordji, M. B. Savadkouhi, and C. Park, “Quadratic-quartic functional equations in RN-spaces,” Journal of Inequalities and Applications, vol. 2009, Article ID 868423, 14 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. M. Eshaghi Gordji, J. M. Rassias, and M. B. Savadkouhi, “Approximation of the quadratic and cubic functional equations in RN-spaces,” European Journal of Pure and Applied Mathematics, vol. 2, no. 4, pp. 494–507, 2009. View at Google Scholar · View at MathSciNet
  22. A. Ghaffari, A. Alinejad, and M. E. Gordji, “On the stability of general cubic-quartic functional equations in Menger probabilistic normed spaces,” Journal of Mathematical Physics, vol. 50, no. 12, Article ID 123301, 7 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  23. S. Shakeri, R. Saadati, Gh. Sadeghi, and S. M. Vaezpour, “Stability of the cubic functional equation in menger probabilistic normed spaces,” Journal of Applied Sciences, vol. 9, no. 9, pp. 1795–1797, 2009. View at Publisher · View at Google Scholar